AAPC - Back to school
Results 1 to 3 of 3

Thread: Purple hand/feet due to Doxil

  1. #1

    Default Purple hand/feet due to Doxil

    AAPC: Back to School
    How would you code a patient getting purple hands and feet due to Doxil?

  2. #2
    Join Date
    Apr 2007
    Bettendorf, Iowa


    You would use the appropriate 995.2x + E933.1
    Ruth Long CPC,CHONC

  3. #3
    Join Date
    Apr 2007


    Sounds like hand-foot syndrome 693.0 and E933.1

Similar Threads

  1. Need HELP with Coding of the FEET
    By Regand in forum Orthopaedics
    Replies: 0
    Last Post: 01-31-2014, 11:49 AM
  2. Feet/Toes Coding
    By dmk0916 in forum Orthopaedics
    Replies: 1
    Last Post: 11-15-2012, 02:25 PM
  3. trouble with feet
    By abevan in forum Orthopaedics
    Replies: 1
    Last Post: 09-12-2008, 04:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

Enjoying Our Forums?

AAPC forums are a benefit of membership. Joining AAPC grants you unlimited access, allowing you to post questions and participate with our community of over 150,000 professionals.

Join Now Continue Reading Without Full Access

Already a Member?


Close Message

In addition to full participation on AAPC forums, as a member you will be able to:

  • Access to the largest healthcare job database in the world.
  • Join over 150,000 members of the healthcare network in the world.
  • Be a part of an industry leading organization that drives the business side of healthcare.
  • Save anywhere from 10%-50% with exclusive member discounts on courses, books, study materials, and conferences.
  • Access to discounts at hundreds of restaurants, travel destinations, retail stores, and service providers. AAPC members also have opportunities to save on heath, life, and liability insurance.
  • Become a member of a local chapter and attend regular meetings.